# SDR AALA201801169009

- Difficulty date: January 13, 2018
- Submitted: January 18, 2018
- Operation: Air carrier
- Aircraft: N765US
- Make and model: Airbus A319-112
- Aircraft serial: 1371
- Aircraft time: 45,923 hours, 29,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERWING EMERGENCY EXIT LIGHT INOPERABLE AIRCRAFT LEFT. MAINTENANCE RESET CIDS CIRCUIT BREAKERS PER TSM 24-00-810-818 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
